University of Surrey

Test tubes in the lab Research in the ATI Dance Research

On a class of Hill's equations having explicit solutions

Bartuccelli, M, Wright, JA and Gentile, G (2013) On a class of Hill's equations having explicit solutions Applied Mathematics Letters, 26 (10). pp. 1026-1030.

[img] Text
BGW-Hill.pdf - ["content_typename_UNSPECIFIED" not defined]
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (369kB)
[img] Text (licence)
SRI_deposit_agreement.pdf
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (33kB)

Abstract

We present a class of Hill's equations possessing explicit solutions through elementary functions. In addition we provide some applications by using some of the paradigmatic systems of classical dynamics, such as the pendulum with variable length. © 2013 Published by Elsevier Ltd.

Item Type: Article
Authors :
NameEmailORCID
Bartuccelli, MUNSPECIFIEDUNSPECIFIED
Wright, JAUNSPECIFIEDUNSPECIFIED
Gentile, GUNSPECIFIEDUNSPECIFIED
Date : October 2013
Identification Number : 10.1016/j.aml.2013.05.005
Depositing User : Symplectic Elements
Date Deposited : 28 Mar 2017 10:50
Last Modified : 31 Oct 2017 17:11
URI: http://epubs.surrey.ac.uk/id/eprint/806723

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800